MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 1/2IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Liquid leaked out of needle.
 
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Corrected batch number provided.
 
Additional Manufacturer Narrative
(b)(4) - follow up mdr for correction, following the submission of the initial mdr, the customer provided the corrected batch number.Updated with the corrected information.
 
Event or Problem Description
No additional information received.Liquid leaked out of needle.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported liquid leaked out of the needle.To aid in the investigation, four samples with one opened packaging blister and five photos were provided for evaluation by our quality team.A visual inspection was performed with 10x magnification, there was no damaged needle or short shots in the molding observed.One sample did have a double needle.Each sample was then connected to a syringe with saline solution.No leakage of any type was observed in any sample.The five photos provided show the samples received and one packaging blister.The double needle could occur if there was a misfeeding of the cannulator.A device history record review was completed for provided material number 301507, lot 6207960.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Verification of the cannulator was performed.The settings were correct, and the flow of product was good.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom of leakage reported by the customer could not be confirmed.

Brand Name
NEEDLE 30GA 1/2IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18569542
Report Number1911916-2024-00034
Device Sequence Number20590772
Product Code FMI
UDI-Device Identifier00382903051076
UDI-Public(01)00382903051076
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number305107
Device Lot Number6207960
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/03/2024
03/01/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/22/2024
03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown